# SDR QXEA0201679

- Difficulty date: October 8, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 3,347 hours, 3,933 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX -  NR 1 ENGINE LOWER NACELLE AFT CONE SUPPORT LOWER ANGLE CRACKED. REPAIRED IAW RD 8/4-71-016.
